CSpace

Browse/Search Results:  1-10 of 13 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Computing real radicals and S-radicals of polynomial systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 259-278
Authors:  El Din, Mohab Safey;  Yang, Zhi-Hong;  Zhi, Lihong
Favorite  |  View/Download:130/0  |  Submit date:2020/09/23
Polynomial system  Real radical  S-radical ideal  Semi-algebraic set  Real algebraic geometry  
Apparent singularities of D-finite systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 95, 页码: 217-237
Authors:  Chen, Shaoshi;  Kauers, Manuel;  Li, Ziming;  Zhang, Yi
Favorite  |  View/Download:80/0  |  Submit date:2020/01/10
D-finite system  Grobner basis  Ordinary point  Formal power series  Apparent singularity  Desingularization  
Observability of Finite Labeled Transition Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2018, 卷号: 63, 期号: 6, 页码: 1591-1602
Authors:  Zhang, Kuize;  Liu, Ting;  Cheng, Daizhan
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Finite automaton  finite labeled transition system (FLTS)  observability  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:281/66  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
An improvement over the GVW algorithm for inhomogeneous polynomial systems 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2016, 卷号: 41, 页码: 174-192
Authors:  Sun, Yao;  Huang, Zhenyu;  Wang, Dingkang;  Lin, Dongdai
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Grobner basis  The GVW algorithm  Signature-based algorithm  Linear algebra  Boolean polynomial ring  
FINITE FLIESS FUNCTIONAL EXPANSION AND ITS APPLICATION TO FLIGHT CONTROL OF MISSILES 期刊论文
INTERNATIONAL JOURNAL OF ROBOTICS & AUTOMATION, 2011, 卷号: 26, 期号: 2, 页码: 173-181
Authors:  Qiao, Yupeng;  Yuan, Yanyan;  Cheng, Daizhan
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Nonlinear system  Fliess functional expansion  state feedback  tracking  attitude control  
Well-posedness and regularity of Naghdi's shell equation under boundary control and observation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 12, 页码: 3174-3214
Authors:  Chai, Shugen;  Guo, Bao-Zhu
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Naghdi's shell model  Well-posedness  Regularity  Boundary control and observation  
Attitude control of missile via fliess expansion 期刊论文
IEEE TRANSACTIONS ON CONTROL SYSTEMS TECHNOLOGY, 2008, 卷号: 16, 期号: 5, 页码: 959-970
Authors:  Yao, Yu;  Yang, Baoqing;  He, Fenghua;  Qiao, Yupeng;  Cheng, Daizhan
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
attitude control  Fliess functional expansion  model predictive tracking control  nonlinear system  
On well-posedness, regularity and exact controllability for problems of transmission of plate equation with variable coefficients 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2007, 卷号: 65, 期号: 4, 页码: 705-736
Authors:  Guo, Bao-Zhu;  Shao, Zhi-Chao
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
An algorithm for decomposing a polynomial system into normal ascending sets 期刊论文
Science in China. Series A: Mathematics, 2007, 卷号: 50, 期号: 10, 页码: 1441
Authors:  Dingkang WANG;  Yan ZHANG
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30